MAUDE Adverse Event Report: A&E MEDICAL CORPORATION MYO/WIRE ULTRA-FLEX TEMPORARY PACING WIRES; TEMPORARY CARDIAC PACING WIRE

A&E MEDICAL CORPORATION MYO/WIRE ULTRA-FLEX TEMPORARY PACING WIRES; TEMPORARY CARDIAC PACING WIRE
Model Number 024-100
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer did not return device for evaluation.No other reported issues with this product at the user site and no other reported issues of the needles being difficult to break off at the score mark.No other issues have been reported for this product lot from other customers.The device history record review did not indicate any manufacturing related problems.At this point in time, this event appears to be isolated and root cause is undetermined.
 
Event or Problem Description
The user had difficulty breaking the needle of the pacing wire at the score mark.It eventually broke with a lot of pressure, and the surgeon's finger got poked by the wire.

Brand Name
MYO/WIRE ULTRA-FLEX TEMPORARY PACING WIRES
Common Device Name
TEMPORARY CARDIAC PACING WIRE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key10676718
Report Number2242056-2020-00006
Device Sequence Number3524615
Product Code LDF
UDI-Device Identifier20841291100147
UDI-Public(01)20841291100147(10)01390(17)250501
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K803086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number024-100
Device Catalogue Number024-100
Device Lot Number01390
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight115